# SDR SWIA2020031049178

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER P/N 601R318088-3 AT F/S 329.41 BETWEEN MID INTERCOSTAL DD4 AND DD5 HAS CORROSION   (C-CHECK) RO 3/6/2020   REPLACED PAX DOOR FORMER AT FS329.41 BETWEEN INTERCOSTAL DD4 AND DD5 REF CRJ-900 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD. NO LEAKS NOTED.
